# SDR 2008UALA00332

- Difficulty date: January 18, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 56,335 hours, 20,870 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 233N31011
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EVACUATION COMMAND - SIGNAL IN COCKPIT OVERHEAD PNL HAS DARK AREAS.  ELECTRICAL SHORTING ON PANEL ITSELF.  REPLACED COCKPIT EVAC PANEL, NORMAL OPERATION.
